# SDR IPXA20180924285

- Difficulty date: September 11, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: APB724017
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUEL TANK AFT WEB WAS CRACKED AT BS 1372 AND RBL 80.  REPAIRED IAW EO MD11-5710-69973-A. MAJOR.
